Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rashes Associated with HIV
Mar 15, 2001

Keith, Read the post dated 3/5/01 dealing with rashes. I may have been infected 8 weeks ago. Plan on being tested in 4 weeks. Today i noticed a rash on my chest and now it is gone. Currently, glands around my neck are swollen. These are the only 2 symptoms I have at this time. Is the coming and going of rashes unique only to HIV. And are there any symptoms unique only to HIV. (could it be herpes or some other STD?)

Response from Dr. Henry

The rash seen with HIV seroconversion usually is either a very transient rash (sometimes just lasting for hours) or would be more persistent. It is not characterized by coming and going. If you think you might be infected (including having a high risk exposure) I would get tested sooner rather than later including perhaps a direct HIV test (viral load). If you happen to be infected early treatment is often recommended. KH



Previous
Viral Load
Next
Neuropathy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement